EconPapers    
Economics at your fingertips  
 

Details about Eun Jeong Heo

Homepage:https://sites.google.com/site/eunjheo/
Workplace:Department of Economics, Vanderbilt University, (more information at EDIRC)

Access statistics for papers by Eun Jeong Heo.

Last updated 2015-09-21. Update your information in the RePEc Author Service.

Short-id: phe459


Jump to Journal Articles

Journal Articles

2015

  1. A characterization of the extended serial correspondence
    Journal of Mathematical Economics, 2015, 59, (C), 102-110 Downloads View citations (2)

2014

  1. Probabilistic assignment problem with multi-unit demands: A generalization of the serial rule and its characterization
    Journal of Mathematical Economics, 2014, 54, (C), 40-47 Downloads View citations (7)
  2. The extended serial correspondence on a rich preference domain
    International Journal of Game Theory, 2014, 43, (2), 439-454 Downloads View citations (6)

2013

  1. Strategy-proof rules for two public goods: double median rules
    Social Choice and Welfare, 2013, 41, (4), 895-922 Downloads View citations (3)

2012

  1. Probabilistic assignment of objects: Characterizing the serial rule
    Journal of Economic Theory, 2012, 147, (5), 2072-2082 Downloads View citations (16)

2008

  1. Queueing problems with two parallel servers
    International Journal of Economic Theory, 2008, 4, (2), 299-315 Downloads View citations (3)
 
Page updated 2019-09-21